MAUDE Adverse Event Report: DENTSPLY SIRONA ORTHODONTICS INC. SURESMILE RETAINER; POSITIONER, TOOTH, PREFORMED

DENTSPLY SIRONA ORTHODONTICS INC. SURESMILE RETAINER; POSITIONER, TOOTH, PREFORMED
Catalog Number ASSY-500015
Medical Device Problem Code Sharp Edges (4013)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Event or Problem Description
In this event it is reported that the suresmile retainer have sharp edges.
 
Additional Manufacturer Narrative
There has been a previous report received where this malfunction resulted in a serious injury.Therefore, it must be presumed that recurrence of this malfunction could possibly cause or contribute to a serious injury or require medical or surgical intervention to preclude such.As such, this event is reportable per 21cfr part 803.The device is available for evaluation, though has not been returned as of this report.Evaluation results will be submitted as they become available.
 
Additional Manufacturer Narrative
A dhr review was conducted with no discrepancies noted.

Brand Name
SURESMILE RETAINER
Common Device Name
POSITIONER, TOOTH, PREFORMED
Manufacturer (Section D)
DENTSPLY SIRONA ORTHODONTICS INC.
2350 campbell creek blvd. suit
richardson TX 75082
Manufacturer (Section G)
DENTSPLY SIRONA ORTHODONTICS INC.
2350 campbell creek blvd. suit
richardson TX 75082
Manufacturer Contact
dan eagar
221 west philadelphia st.
york, PA 17401
7178457511
MDR Report Key24400451
Report Number1649995-2026-00006
Device Sequence Number9748709
Product Code KMY
UDI-Device Identifier00856379007269
UDI-Public00856379007269
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 06/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberASSY-500015
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date02/18/2026
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/18/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date02/20/2026
Supplement Report FDA Received Date06/03/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Usage of Device A
Patient Sequence Number1
Patient SexUnknown